Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27950
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 17756/20057 (89%)
造访人次 : 7840593      在线人数 : 559
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.cnu.edu.tw/handle/310902800/27950


    標題: Threshold behavior of multi-path random key pre-distribution for sparse wireless sensor networks
    作者: Li, Wei-Shuo
    Tsai, Chun-Wei
    Chen, Min
    Hsieh, Wen-Shyong
    Yang, Chu-Sing
    貢獻者: 應用空間資訊系
    關鍵字: Sensor Network
    Security
    Random Key Pre-Distribution
    日期: 2013-06
    上傳時間: 2014-05-26 10:50:18 (UTC+8)
    出版者: Pergamon-Elsevier Science Ltd
    摘要: Wireless sensor network (WSN) has been an active research topic because its application encompasses various domains. In particular, a lot of attention have been paid to the common feature of WSN to show that every node in a large enough network contains certain properties. Real-world applications of random key pre-distribution naturally involve geometric and combinatorial techniques and are even more challenging technically. This paper presents an efficient scheme, which can approximate a complex network by a much simpler object such that the approximation is "regular" between most pairs of partition of this network. Once a more traceable network is obtained, bounds for the probability of the property that a random key pre-distribution subgraph satisfies that each node has a path of length l to its l th-hop neighbors are established. Then, by using the sparse version of Szemeredi's regularity lemma and letting C be a constant, n the number of vertices, p the probability of any two nodes sharing at least one common key, a sharp threshold p >= Cn(-(l-1)/l) that satisfies this property is shown. Moreover, computer simulations are also given to show the performance of the proposed scheme. (C) 2012 Elsevier Ltd. All rights reserved.
    關聯: Mathematical And Computer Modelling, v.57 n.11-12, pp.2776-2787
    显示于类别:[應用空間資訊系(所)] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML610检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈